Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 672947, 25 pages
http://dx.doi.org/10.1155/2012/672947
Research Article

Optimality Conditions for Infinite Order Distributed Parabolic Systems with Multiple Time Delays Given in Integral Form

1Department of Mathematics, Faculty of Science, Taibah University, Al-Madinah Al-Munawwarah, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt

Received 1 March 2012; Accepted 29 April 2012

Academic Editor: Weihai Zhang

Copyright © 2012 Bahaa G. M.. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Kowalewski, “Optimization of parabolic systems with deviating arguments,” International Journal of Control, vol. 72, no. 11, pp. 947–959, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. P. K. C. Wang, “Optimal control of parabolic systems with boundary conditions involving time delays,” SIAM Journal on Control and Optimization, vol. 13, pp. 274–293, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. Knowles, “Time-optimal control of parabolic systems with boundary conditions involving time delays,” Journal of Optimization Theory and Applications, vol. 25, no. 4, pp. 563–574, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. K. H. Wong, “Optimal control computation for parabolic systems with boundary conditions involving time delays,” Journal of Optimization Theory and Applications, vol. 53, no. 3, pp. 475–507, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Kowalewski, “Boundary control of distributed parabolic system with boundary condition involving a time-varying lag,” International Journal of Control, vol. 48, no. 6, pp. 2233–2248, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Kowalewski, “Optimal control of distributed parabolic systems involving time lags,” IMA Journal of Mathematical Control and Information, vol. 7, no. 4, pp. 375–393, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Kowalewski, “Optimal control of distributed parabolic systems with multiple time-varying lags,” International Journal of Control, vol. 69, no. 3, pp. 361–381, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Kowalewski, “Optimal control of distributed parabolic systems with multiple time delays given in the integral form,” IMA Journal of Mathematical Control and Information, vol. 22, no. 2, pp. 149–170, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Kowalewski, “Time-optimal control of infinite order hyperbolic systems with time delays,” International Journal of Applied Mathematics and Computer Science, vol. 19, no. 4, pp. 597–608, 2009. View at Publisher · View at Google Scholar
  10. A. Kowalewski and J. T. Duda, “An optimization problem for time lag distributed parabolic systems,” IMA Journal of Mathematical Control and Information, vol. 21, no. 1, pp. 15–31, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Kowalewski and A. Krakowiak, “Time-optimal boundary control of an infinite order parabolic system with time lags,” International Journal of Applied Mathematics and Computer Science, vol. 18, no. 2, pp. 189–198, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. Kotarski, Some Problems of Optimal and Pareto Optimal Control for Distributed Parameter Systems, vol. 1668, Silesian University, Katowice, Poland, 1997.
  13. W. Kotarski, H. A. El-Saify, and G. M. Bahaa, “Optimal control of parabolic equation with an infinite number of variables for non-standard functional and time delay,” IMA Journal of Mathematical Control and Information, vol. 19, no. 4, pp. 461–476, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. W. Kotarski and G. M. Bahaa, “Optimality conditions for infinite order hyperbolic control problem with non-standard functional and time delay,” Journal of Information & Optimization Sciences, vol. 28, no. 3, pp. 315–334, 2007. View at Google Scholar
  15. H. A. El-Saify, “Optimal control of n×n parabolic system involving time lag,” IMA Journal of Mathematical Control and Information, vol. 22, no. 3, pp. 240–250, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. A. El-Saify, “Optimal boundary control problem for n×n infinite-order parabolic lag system,” IMA Journal of Mathematical Control and Information, vol. 23, no. 4, pp. 433–445, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. I. M. Gali, H. A. El-Saify, and S. A. El-Zahaby, “Distributed control of a system governed by Dirichlet and Neumann problems for elliptic equations of infinite order,” in Functional-Differential Systems and Related Topics, III, pp. 83–87, Higher College Engineering, Zielona Góra, Poland, 1983. View at Google Scholar · View at Zentralblatt MATH
  18. H. A. El-Saify and G. M. Bahaa, “Optimal control for n×n hyperbolic systems involving operators of infinite order,” Mathematica Slovaca, vol. 52, no. 4, pp. 409–424, 2002. View at Google Scholar · View at Zentralblatt MATH
  19. J.-L. Lions, Optimal Control of Systems Governed by Partial Differential Equations, Translated from the French by S. K. Mitter. Die Grundlehren der mathematischen Wissenschaften, Band 170, Springer, New York, NY, USA, 1971.
  20. J. L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problem and Applications. I, Springer, New York, NY, USA, 1972.
  21. W. Kotarski, H. A. El-Saify, and G. M. Bahaa, “Optimal control problem for a hyperbolic system with mixed control-state constraints involving operator of infinite order,” International Journal of Pure and Applied Mathematics, vol. 1, no. 3, pp. 241–254, 2002. View at Google Scholar · View at Zentralblatt MATH
  22. G. M. Bahaa, “Quadratic Pareto optimal control of parabolic equation with state-control constraints and an infinite number of variables,” IMA Journal of Mathematical Control and Information, vol. 20, no. 2, pp. 167–178, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. G. M. Bahaa, “Time-optimal control problem for parabolic equations with control constraints and infinite number of variables,” IMA Journal of Mathematical Control and Information, vol. 22, no. 3, pp. 364–375, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. G. M. Bahaa, “Time-optimal control problem for infinite order parabolic equations with control constraints,” Differential Equations and Control Processes, no. 4, pp. 64–81, 2005. View at Google Scholar
  25. G. M. Bahaa, “Optimal control for cooperative parabolic systems governed by Schrödinger operator with control constraints,” IMA Journal of Mathematical Control and Information, vol. 24, no. 1, pp. 1–12, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. G. M. Bahaa, “Quadratic Pareto optimal control for boundary infinite order parabolic equation with state-control constraints,” Advanced Modeling and Optimization, vol. 9, no. 1, pp. 37–51, 2007. View at Google Scholar · View at Zentralblatt MATH
  27. G. M. Bahaa, “Optimal control problems of parabolic equations with an infinite number of variables and with equality constraints,” IMA Journal of Mathematical Control and Information, vol. 25, no. 1, pp. 37–48, 2008. View at Publisher · View at Google Scholar
  28. G. M. Bahaa and W. Kotarski, “Optimality conditions for n×n infinite-order parabolic coupled systems with control constraints and general performance index,” IMA Journal of Mathematical Control and Information, vol. 25, no. 1, pp. 49–57, 2008. View at Publisher · View at Google Scholar
  29. Ju. A. Dubinskiĭ, “Sobolev spaces of infinite order, and the behavior of the solutions of certain boundary value problems when the order of the equation increases indefinitely,” vol. 98, no. 2, pp. 163–184, 1975 (Russian). View at Google Scholar
  30. Ju. A. Dubinskiĭ, “Nontriviality of Sobolev spaces of infinite order in the case of the whole Euclidean space and the torus,” vol. 100, no. 3, pp. 436–446, 1976 (Russian). View at Google Scholar
  31. J. A. Dubinskii, “Sobolev spaces of infinite order and differential equations. Mathematics and its applications,” East European Series, vol. 3, p. 164, 1988. View at Google Scholar
  32. W. Kotarski and G. M. Bahaa, “Optimal control problem for infinite order hyperbolic system with mixed control-state constraints,” European Journal of Control, vol. 11, no. 2, pp. 150–156, 2005. View at Publisher · View at Google Scholar